# SDR NWAA 091773266

- Difficulty date: May 17, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 30,986 hours, 14,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part serial: 07762
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 7,637 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SEAT MOUNTED EMERGENCY EGRESS LIGHTS ARE INOPERATIVE.  REPLACED AFT LEFT EPSU (13WL), CHECKS GOOD.
